# SDR MASA2016101312454

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 33,033 hours, 23,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 18 C/D EMRGENCY EXIT SIGN BULBS BURNED OUT.
